# SDR ASAA11410639

- Difficulty date: November 7, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 44,382 hours, 24,557 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 69394041
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD BS 947 BILGE AREA INTERCOSTAL ATTACH ANGLE CRACKED RBL 19.  GROUNDED YES.  REMOVED FABRICATED INSTALLED BS 947 INTERCOSTAL ATTACH ANGLE AT RBL 19 PER SRM 51 40 02 DWG 65 49680
